# SDR MASA200600524

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 24,037 hours, 26,586 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detectors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6207 PHX - SMOKE ENUNCIATOR ILLUMINATED IN FLIGHT.  MAINTENANCE CLEANED CONNECTOR.
